# SDR SWAA2016111009584

- Difficulty date: November 9, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N7707C
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- Aircraft time: 39,472 hours, 18,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101327
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EMERGENCY EXIT SIGN MISSING DIRECTIONAL ARROW.     R & R SIGN IAW AMM.
